# SDR SWAA107276

- Difficulty date: November 28, 2010
- Submitted: December 3, 2010
- Operation: Air carrier
- Aircraft: N514SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25153
- Aircraft time: 60,541 hours, 58,026 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 65C28034
- Condition: Faulty
- Location: Nlg
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY.  UNSAFE NOSE LANDING GEAR INDICATOR.  MANUALLY EXTENDED.  REMOVED AND REPLACED NOSE GEAR DOWN SENSOR SPLICE PER MM.
